MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NaviFlex? Pusher; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION NaviFlex? Pusher; catheter, biliary, diagnostic
Model Number M00535030
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Note: related naviflex long wire pusher complaints are reported under records (b)(4)and (b)(4).It was reported to boston scientific corporation that a naviflex long wire pusher was to be used during an unknown procedure performed on (b)(6)l 2026.During preparation for the procedure, a labeling discrepancy was identified.The package was labeled as a long wire pusher; however, the device contained within the package was a short wire pusher.The product previously used by the facility was a long-wire type, in which the guidewire passes directly through the inlet and outlet.The product received on this occasion was confirmed to be an rx type, in which the guidewire exits through a side port located on the outer sheath.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a2101 captures the reportable event of device labelling issue.Block h11: investigation results: based on the information available, boston scientific confirmed the reported event of a device labeling issue.Product analysis determined that the pusher included an rx port.However, based on the upn (m00535030), the product specifications for this device do not include an rx port.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the returned advanix pancreatic stent was analyzed.The pusher was observed to contain an rx port.However, according to the specifications associated with upn m00535030, this device configuration should not include an rx port.No other problems with the device were noted.Labeling review: a labeling review was performed.The ifu contains detailed device information and instructions for the device use.There is no evidence the device was improperly used per the ifu; however, although the label information corresponds to a long wire pusher device, the device contained inside does not match the configuration or specifications of a long wire pusher.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of manufacturing deficiency.Boston scientific has been notified that the advanix pancreatic stent naviflex long wire pusher (upn: m00535030) contained a pusher component that was inconsistent with the product labeling.A ship hold has been placed on the lot associated with this complaint device.Boston scientific has also initiated a non-conforming events prevention (ncep) investigation to further evaluate the reported event, and determine appropriate actions.

Brand Name
NaviFlex? Pusher
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50098885
Report Number3005099803-2026-03113
Device Sequence Number16071997
Product Code FGE
UDI-Device Identifier08714729856191
UDI-Public(01)08714729856191(17)270922(10)38904309
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535030
Device Catalogue NumberM00535030
Device Lot Number0038904309
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer08/27/2026
09/02/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/21/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-08252026-007-
Patient Sequence Number1
Patient SexUnknown